# SDR DALA2025011700417

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,305 hours, 32,701 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Fitting
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 A.D.//A.A. CRACK INDICATION ON OPEN HOLE # 1 ON FITTING BTW 12-1 O CLOCK POSITION FROM LH ENG DRAG FTG CLAMP-UP. (IN REF: CARD 5720-01100-04A JOB # 081-0001 STEP 14). CORRECTIVE ACTION: SUMMARY OF NRC 251: CRACK INDICATION ON OPEN HOLE # 1 ON FITTING BTW 12-1 O CLOCK POSITION FROM LH ENG DRAG FTG CLAMP-UP WAS REPAIRED PER ER/A 590252-14AD REV. C. SECTION I. (0762839)
